# SDR 0102179759

- Difficulty date: June 14, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- Aircraft time: 74,767 hours, 67,273 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473597407
- Part serial: 04073
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING APPROACH INTO GRB, FORWARD CARGO COMPARTMENT FIRE DETECTOR SOUNDED.  FOLLOWED COM PROCEDURES AND EXTINGUISHING BOTTLE WAS DISCHARGED.  LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED CARGO SMOKE DETECTOR, ECU, AND BOTTLE.  AIRCRAFT RETURNED TO SERVICE.
